Permeation time lag in polymeric hollow fiber membranes

Ye, Xinhao, Lv, Lu, Zhao, X. S. and Wang, Kean (2006) Permeation time lag in polymeric hollow fiber membranes. Journal of Membrane Science, 283 1-2: 425-429. doi:10.1016/j.memsci.2006.07.017

Author Ye, Xinhao
Lv, Lu
Zhao, X. S.
Wang, Kean
Title Permeation time lag in polymeric hollow fiber membranes
Journal name Journal of Membrane Science   Check publisher's open access policy
ISSN 0376-7388
Publication date 2006-10
Sub-type Article (original research)
DOI 10.1016/j.memsci.2006.07.017
Volume 283
Issue 1-2
Start page 425
End page 429
Total pages 5
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Language eng
Formatted abstract
Permeation time lag in polymer hollow fiber membrane is investigated with the dual mode sorption isotherm and the partially immobilized diffusion model. Analytical solutions are derived for the time lag at the two limit cases while numerical solutions are provided for the general case. It is shown that curvature ratio plays an important role for the permeation time lag in polymer hollow fiber membranes at intermediate pressure range.
Keyword time lag
hollow fiber membrane
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Chemical Engineering Publications
ERA 2012 Admin Only
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 20 Oct 2011, 11:03:34 EST by System User on behalf of School of Chemical Engineering